advertisement
Question
Posted by: Carla | 2010/02/25

Test found 33,2mg Sibutramine in my Herbal Diet pills.

I got my pills tested and it tested positive for Sibutramine.A whole 33,2mg!!!!
After a month of suffering ,after stopped taking my pills,I''m almost back to my normal self. The side effects were really bad.
But I have now started loosing hair. When will the hairloss stop? What can I use to get my hair growing again and to stop falling out?
This is realling getting me down. :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Greetings

Unfortunately this is not really an addiction issue but I would suggest that you consult you GP as soon as possible. Best of luck.

Regards
Herman

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Heather Parker, Health24 Editor | 2010/03/09

I suspect your " herbal"  diet pills are the same as those which have just been pulled from the market - the sibutramine quotient looks familiar. Sibutramine is a schedule 5 drug, meaning it legally should be taken only under medical supervision, and ihe (well respected) medicines containing it, carry it in dosages of 10 or 15. Check DietDoc''s articles on the subject elsewhere on the site.

Reply to Heather Parker, Health24 Editor
Posted by: Addictions expert forum | 2010/02/26

Greetings

Unfortunately this is not really an addiction issue but I would suggest that you consult you GP as soon as possible. Best of luck.

Regards
Herman

Reply to Addictions expert forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement